# SDR AALA202405224168

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 36,397 hours, 7,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800835600
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND SEAT MOUNTED EMERGENCY PROXIMITY LIGHT AT SEAT 19ABC INOPERATIVE. MAINTENANCE FOUND WIRE HARNESS BROKEN AND REPLACED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
